# SDR FDEA201102090516

- Difficulty date: February 9, 2011
- Submitted: February 10, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275349200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOORBEAM HAS CRACK AT FRAME 64 BETWEEN SEAT TRACK R-4 AND R-5 ( -Y1456 AND -Y1858) .5 IN LONG CUT OUT DAMAGED AREA IAW SRM 53-10-15, FIG 211, PG 389.  TRIMMED FLOORBEAM IAW 53-10-15, PG 391-392.  NDT CHECK FOR CRACKS IAW IAW NTM 51-10-08 NO CRACKS SHOW.   FABRICATED 1 EA ANGLE IAW SRM 53-10-15, PG391-392. ALODINE, PRIMER, TOP COAT, INSTALLED REPAIR ANGLE IAW SRM 53-10-15, PART B.
